| Model Number |
S-60-120-120-P6 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Stretched (1601); Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/23/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.Electronic lot history record (elhr) and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that during stent deployment the introducer sheath was too close which resulted in the stent to inadvertently deploy/elongate into the introducer sheath; thus resulting in the reported stretched stent, the reported difficult to remove and ultimately resulted in the reported activation failure.As reported, the physician performed a cut down and removed the stent.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.E1: (b)(6) hospital.
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the superficial femoral artery (sfa).Reportedly a 6.0x120mm supera peripheral self-expanding stent (ses) was advanced to the target lesion; however during deployment elongation of the stent occurred and proximal end of the stent was deployed inside the delivery sheath.The ses could not be removed, so the physician performed a cut down and removed the stent.A non-abbott stent was deployed and the procedure was completed.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.